Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
SIMADP
Home
Current
Archives
In Press
Editorial Team
Indexing
About
About the Journal
Author Guidelines
Aim & Scope
Announcements
Copyright Policy
Digital Archiving and Preservation Policy
Ethics and Publication Malpractice Statement
Peer Review Policy
Price Policy
Publisher
Repository Policy
Submissions
Contact
Search
Search
Register
Login
Search
Search
Home
/
Archives
/
Vol. 8 No. 1 (2025): International Journal of Maps in Mathematics
Vol. 8 No. 1 (2025): International Journal of Maps in Mathematics
Published:
2025-03-23
Full Issue
Editorial Page
Full Issue
Articles
Shape stability of a quadrature surface problem in infinite Riemannian manifolds
Ababacar Sadikhe Djite, Diaraf Seck
2-34
pdf
On I-concurrent class of sequences
Debjani Rakshit, Prasenjit Bal
35-42
pdf
Properties of divisor prime graph
Sanjoy Kalita, Mridul Dutta
43-54
pdf
Study of bi-f-harmonic curves and helices along Riemannian map
Buddhadev Pal, Mahendra Kumar, Santosh Kumar
55-73
pdf
Principal normal indicatrix (N) of curves according to their alternative frames in Euclidean 3-space
Hüseyin Kocayiğit, Canan Adsoy, Mehmet Aydınalp
74-84
pdf
Null hypersurface normalized by the structure vector field in a para-Sasakian manifold
Theophile Kemajou Mbiakop, Ferdinand Ngakeu
85-105
pdf
Investigation of $\ast$-Yamabe conformal soliton on LP-Kenmotsu manifolds
Shashikant Pandey, Priyanka Almia, Jaya Upreti
106-124
pdf
Stability of a microtemperatures damped porous-elastic system with nonlinear dissipation and nonlinear distributed delay
Mohamed Houasni, Abdelkarim Kelleche
125-149
pdf
Inextensible flows of curves with quasi-frame in G3
Murat Turan, Hülya Gün Bozok, Mahmut Ergüt
150-159
pdf
Study of some harmonicity problems concerning the rescaled Sasaki metric
Abderrahim Zagane, Fethi Latti
160-176
pdf
Exploring the reciprocal functional equations: Approximations in diverse spaces
Idir Sadani
177-191
pdf
On ultrametric pseudospectra of direct sum of linear operator pencils
Jawad Ettayb
192-207
pdf
On lacunary A^{I}-statistical convergence of fuzzy triple sequences of order γ
Işıl Açık Demirci; Ömer Kişi, Mehmet Gürdal
208-226
pdf
Lorentzian $\beta$-Kenmotsu manifold admitting generalized Tanaka-Webster connection
Abhishek Singh, Rajendra Prasad, Lalit Kumar
227-246
pdf
A class of indefinite almost paracontact metric manifolds
Sunitha Devi, Kothuri Lakshmi Sai Prasad
247-257
pdf
Some inequalities on submanifold of a complex space forms endowed with complex semi-symmetric metric connection
Burçin Doğan, Nergiz Poyraz, Erol Yaşar
258-273
pdf
Sharp inequalities for quasi hemi-slant Riemannian submersions ($\mathcal{QHSS}$)
Mehmet Akif Akyol, Nergiz (Önen) Poyraz, Ramazan Demir
274-296
pdf
Morphisms and algebraic points on the quotients of Fermat curves and Hurwitz curves
Moussa Fall, Moustapha Camara
297-308
pdf
Riemannian CR manifolds and ρ-Einstein solitons: a geometric analysis and applications
M S Siddesha, Swapna Sangeetha P
309-325
pdf
Unit tangent sphere bundles with the Kaluza-Klein metric satisfying some commutative conditions
Murat Altunbaş
326-333
pdf
Make a Submission
Make a Submission
Information
For Readers
For Authors
For Librarians
Current Issue
Announcements